# SDR IPXA2018111435972

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 19,676 hours, 12,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327052800000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, THE FWD CARGO COMPARTMENT FLOOR PANEL 132MG WAS DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO A300-5320-16407-E.
